MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-VSP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " juncture hub leak during use on the patient." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one connector assembly, a compression fitting/cap, and compression sleeve for analysis.Signs of use in the form of biological material were observed on and within the returned components.The compression fitting/cap and compression sleeve were assembled onto the connector assembly.It was noted a portion of the catheter body was assembled within the com-pression fitting/cap on the connector assembly and appeared intentionally severed.In addition, a crack was observed on the blue venous luer hub.Leak testing was performed which states, "there shall be no liquid leakage in the form of a falling drop of water at 300-320 kpa for 30 sec when tested." both luer hubs were individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 300 kpa for 30 seconds.When individually flushing either of the extension lines, no leaks were observed from any portion of the connector assembly.A manual tug test confirmed both the arterial and venous luer hubs were securely attached to their respective extension lines.A device history record review was performed, and no relevant findings were identified.Examine catheter and extension lines before and after each treatment for any signs of damage.Do not use sharp instruments near extension lines or catheter.Repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure.The complaint of a leaking connector assembly was not able to be confirmed through complaint investigation of the returned sample.Functional testing of the connector assembly did not reveal any signs of leaking from any portion of the connector assembly.Based on the customer report and sample received, no problem was found.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20673957
Report Number9680794-2024-01097
Device Sequence Number12992480
Product Code MSD
UDI-Device Identifier00801902096388
UDI-Public(01)00801902096388(11)220525(17)250430(10)13F22E0091(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberCS-15282-VSP
Device Lot Number13F22E0091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown